“On‐Off”–induced lethal hyperthermia

Ronald F. Pfeiffer, Eugene L. Sucha

Research output: Contribution to journalArticle

47 Scopus citations

Abstract

Neuroleptic malignant syndrome (NMS) is being increasingly recognized as a potential complication of neuroleptic therapy. Similar hyperthermic episodes have also been described in other settings of adrupt cessation of dopaminergic stimulation such as levodopa withdrawal. We report a fatal NMS‐like episode occurring as a complication of an “off” period in a patient with Parkinson's disease.

Original languageEnglish (US)
Pages (from-to)338-341
Number of pages4
JournalMovement Disorders
Volume4
Issue number4
DOIs
StatePublished - 1989

Keywords

  • Malignant hyperthermia
  • Neuroleptic malignant syndrome

ASJC Scopus subject areas

  • Neurology
  • Clinical Neurology

Fingerprint Dive into the research topics of '“On‐Off”–induced lethal hyperthermia'. Together they form a unique fingerprint.

  • Cite this